Main content

Bounding Data with a Piece-Wise Linear Band

Show full item record

Title: Bounding Data with a Piece-Wise Linear Band
Author: Willms, Allan R.
Abstract: This paper presents an algorithm for finding a piece-wise linear band which bounds given two-dimensional data. The band is of constant height and the distance between adjacent slope discontinuities in opposite directions is restricted by two user-specified parameters.
Date: 2009
Terms of Use: All items in the Atrium are protected by copyright with all rights reserved unless otherwise indicated.
Related Publications: SIAM J. Sci. Comput. 31 (3) (2009) 2361-2367.

Files in this item

Files Size Format View Description
Willms_SIAMJSciComput_2009.pdf 222.1Kb PDF View/Open Main article - publisher's version

This item appears in the following Collection(s)

Show full item record Except where otherwise noted, this item's license is described as